Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




200 Publications

2012 | Journal Article | IST-REx-ID: 3331 | OA
A worst case bound for topology computation of algebraic curves
M. Kerber, M. Sagraloff, Journal of Symbolic Computation 47 (2012) 239–258.
View | DOI | Download Preprint (ext.)
 
2011 | Journal Article | IST-REx-ID: 3781
The difference in length of curves in R^n
B.T. Fasy, Acta Sci. Math. (Szeged) 77 (2011) 359–367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Covering and packing with spheres by diagonal distortion in R^n
H. Edelsbrunner, M. Kerber, in:, C. Calude, G. Rozenberg, A. Salomaa (Eds.), Rainbow of Computer Science, Springer, 2011, pp. 20–35.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3965
Computing elevation maxima by searching the Gauss sphere
B. Wang, H. Edelsbrunner, D. Morozov, Journal of Experimental Algorithmics 16 (2011) 1–13.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 3266
Probabilistic joint image segmentation and labeling
A. Ion, J. Carreira, C. Sminchisescu, in:, NIPS Proceedings, Neural Information Processing Systems Foundation, 2011, pp. 1827–1835.
View
 

Search

Filter Publications